I have not taken sub. myself, but my BF is taking it now and has been for about a year. He has put on about 25 lbs since taking it, but I think it is more related to being off the Lortabs and actually feeling well enough to eat. He had major stomach issues while using and the pills supposedly "helped" with the pain. It was an excuse to use...But, he eats like a pig now and i attribute that to being clean (well, not technically since sub is a drug too) more so than the suboxone. My DOC is tylenol #3....and that's a whole 'nother story ;)
Yes,weight gain is a characteristic of all narcotics,as narcotics seem to have a correlation to carbohydrates,as many people including myself have gained weight,also those pills keep us constipated,as we realize when we come off them and take our place on the porcelin throne.Water retention is another problem.
I've been on subs now for almost 6 months, 24 mg a day, and I have not gained any weight. Well a tiny bit in the beginning, because I'm always skinner when I'm on a run. But I have not heard that people gain weight on subs, at least not like they do on methadone. Methadone and woman * 6 months = A Fat woman on methadone!!
Yes, i ment the meth and perks,tylenal3,4 ocys,i have no experience witrh thr Suboxone/Subutex as the Canadian gov. is draging its ARSE,I look forward to its coming,they stated next month,as we in canada had it on an experimental baasis,at that time i wasent in the know about this excellent drug for coming off those evil little oxys john
i've gained a few lb's since i've been on it... definitely. eating like a champ, too..
not sure why,,,